# SDR DHLA2008745694

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION SUPPORT BEAM HAS CORROSION IN AND AROUND LOWER PANEL ATTACH HOLES, LWBL 80.5 TO 124.2.  ACCOMPLISHED REPAIR TO SUPPORT BEAM AS REQUIRED, IAW COOPESA EO COO-2-57-387-08 DATED 10/27/08.  REF FAA FORM 8110-3 DATED 11/06/08 AND ASTAR EVA B257-00060 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 1-651.
